# SDR C2XA06SH107

- Difficulty date: October 21, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- Aircraft time: 16,700 hours, 12,468 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 14568001006
- Condition: Gouged
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - MAJOR - DURING C-CHECK THE RIGHT INBOARD FLAP, INBOARD FLAP ROLLER HOUSING WAS FOUND TO BE GOUGED.  MAINTENANCE REMOVED THE DAMAGE AND AND INSTALLED A NEW MANUFACTURED BUSHING IAW EC 5710-01124.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
